# SDR SWAA022489

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 63,034 hours, 68,110 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Part number: 026405
- Condition: Overtemp
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARKS AND SMOKE AT FWD GALLEY WORK LIGHT SW.  REMOVED AND REPLACED WORK LIGHT REHOSTAT AND REPAIRED WIRES PER MM.
